# SDR SWIA2018073044911

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 36,394 hours, 31,714 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY DIRTY SOCK SMELL COMING FROM PACKS. SEEMS WORSE WITH APU AS BLEED SOURCE. ACFT ON GROUND, NO PAX. (FLT 5023) FO: 07/30/2018 REMOVED AND REPLACED BOTH COALESCER BAGS FROM WATER SEPARATOR IAW AMM. OPS CHECK GOOD.
